# SDR MASA2009111100331

- Difficulty date: November 11, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2818 PHX - DSM - FWD EMERGENCY EXIT SIGN WIRE BROKEN.  REPAIRED WIRE.
